MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN
Catalog Number 10445706
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics has investigated the provided information and assessed the discordant, high prothrombin time / international normalized ratio (pt/inr) patient sample result on the ca-660 analyzer.A sample handling issue cannot be ruled out such as improper mixing post blood draw.Improper mixing may cause poor anticoagulation or anticoagulant to be in the upper portion of the plasma sample, thus increasing clot time.Pour over action into a cup provides some mixing of plasma, even though the tube was not remixed and respun prior to repeat from the cup of original sample 1.There is no indication of reagent or instrument malfunction as pt quality control was within range, and no other samples were affected.No product non-conformance could be identified as the issue is sample related.The instrument and reagent are performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A discordant, high prothrombin time / international normalized ratio (pt/inr) patient sample result of 61.9 seconds/ 5.85 inr was generated on a ca-660 analyzer.The discordant, high pt/inr result was reported to the physician and questioned.Another two samples (samples 2 and 3) were drawn from the patient and run on the same ca-660 analyzer.Lower pt/inr results were generated.In addition, the original sample was rerun on the same system and also generated a lower pt/inr result.There are no reports of patient intervention or adverse health consequence due to the discordant, high pt/inr result.

Brand Name
DADE INNOVIN
Common Device Name
DADE INNOVIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil von behring strasse 76
marburg, 35041
GM  35041
MDR Report Key6964422
Report Number9610806-2017-00122
Device Sequence Number1324711
Product Code GJS
UDI-Device Identifier00842768003806
UDI-Public00842768003806
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2018
Device Catalogue Number10445706
Device Lot Number539353A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2017
Initial Report FDA Received Date10/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR